Analytical analysis of periodic solution and its stability in Josephson junction
Acta Physica Sinica
Citation Search Quick Search
Acta Phys. Sin.  2011, Vol. 60 Issue (3): 030308    
GENERAL Current Issue| Next Issue| Archive| Adv Search  |   
Analytical analysis of periodic solution and its stability in Josephson junction
Zhang Li-Sen, Cai Li, Feng Chao-Wen
School of Science, Air Force Engineering University, Xi’ an 710051, China
Copyright © Acta Physica Sinica
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China
Tel: 010-82649294,82649829,82649863   E-mail: aps8@iphy.ac.cn